| Catalog Number |
IMHA34 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A4: weight unknown / not provided.D1: brand name unknown / not provided.D4: catalog and lot number unknown / not provided.D10: t3st3210, t3 pro non-platform switched tapered implant 3.25mm (d) x 10mm (l) g4: pma/510(k) number not available.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the healing cap fractured at the time of replacing after the fixture head impression was taken.The implant at tooth location #12 had to be removed.
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.D1: brand name was updated.D4: catalog number, lot number, expiration date and udi number were added.G3: date received by manufacturer was updated.G4: pma/510(k) number was updated.G7: type of report was updated.H2: type of follow up was updated.H4: device manufacture date was updated.H10: narrative/data was updated.
Event or Problem Description
Additional information-the item number and lot number were provided.
Event or Problem Description
No additional event information received at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.Zimvie received one (1) portion of the reported healing abutment for evaluation.Visual evaluation of the as returned device identified the fractured abutment's portion stuck inside the implant.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 1247565.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1247565 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are patient factors, clinician error.Therefore, based on the available information, device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.